Translator Disclaimer
2008 A functorial LMO invariant for Lagrangian cobordisms
Dorin Cheptea, Kazuo Habiro, Gwénaël Massuyeau
Geom. Topol. 12(2): 1091-1170 (2008). DOI: 10.2140/gt.2008.12.1091

Abstract

Lagrangian cobordisms are three-dimensional compact oriented cobordisms between once-punctured surfaces, subject to some homological conditions. We extend the Le–Murakami–Ohtsuki invariant of homology three-spheres to a functor from the category of Lagrangian cobordisms to a certain category of Jacobi diagrams. We prove some properties of this functorial LMO invariant, including its universality among rational finite-type invariants of Lagrangian cobordisms. Finally, we apply the LMO functor to the study of homology cylinders from the point of view of their finite-type invariants.

Citation

Download Citation

Dorin Cheptea. Kazuo Habiro. Gwénaël Massuyeau. "A functorial LMO invariant for Lagrangian cobordisms." Geom. Topol. 12 (2) 1091 - 1170, 2008. https://doi.org/10.2140/gt.2008.12.1091

Information

Received: 28 March 2007; Accepted: 16 January 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1148.57017
MathSciNet: MR2403806
Digital Object Identifier: 10.2140/gt.2008.12.1091

Subjects:
Primary: 57M27
Secondary: 57M25

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
80 PAGES


SHARE
Vol.12 • No. 2 • 2008
MSP
Back to Top